# SDR DHL2005782540

- Difficulty date: March 14, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 DENTS ON NR 7 SLAT EXTERNAL SKIN (MARKED).  MEASURED 4 DENTS ON NR 7 SLAT IAW B727 SRM 53-30-1 FIG 1 AND FOUND 3 MOST INBOARD DENTS WITHIN LIMITS, A.4/Y.013=30.7, A.2/Y.003=66.6, A.2/Y.002=100 AND OUTBOARD DENT OUT OF LIMITS A.4/Y.O41=9.7.  CUT OUT DAMAGED AREA SIZE 1 3/4" BY 1 1/4" IAW B727 SRM 57-50-3.  FABRICATED DOUBLER MATERIAL USED 2024 T3 -.080 PO NR 9002012 SIZE 5 1/4 BY 4 1/4" IAW SRM 57-50-3 FIG 1.  ALODINED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 57-50-3 FIG 1.
